# SDR CA140326011

- Difficulty date: March 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NEW PRODUCTION ACFT RETURNING FROM PAINTING, DURING FLIGHT, THE PILOT HEARD A HIGH PITCH NOISE FOLLOWED BY A DROP IN OIL PRESSURE AND SMOKE OUT OF THE EXHAUST.  THE ENGINE WAS SECURED AND A SAFE DEAD STICK LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND OIL IN THE EXHAUST AND A RIP IN THE "SKI JUMP" OF THE EXHAUST CASE.
